Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 109, NWS Fort Worth, TX

June 17, 2015Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 17, 2015, 3:48 PM CDT for Navarro County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 3:48 PM CDT (20:48 UTC)
Expired
Jun 17, 2015, 4:15 PM CDT
In force
27 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WFUS54 KFWD 172048
TORFWD
TXC349-172115-
/O.NEW.KFWD.TO.W.0109.150617T2048Z-150617T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 PM CDT
    
* AT 348 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BARRY...OR 10 MILES SOUTHWEST OF
  CORSICANA...MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BARRY AROUND 355 PM CDT.
  ANGUS AROUND 400 PM CDT.
  CORSICANA AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RICE...RETREAT...OAK VALLEY...EMHOUSE AND POWELL.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 226 AND 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3222 9622 3188 9659 3199 9676 3223 9659
      3232 9641
TIME...MOT...LOC 2048Z 217DEG 31KT 3200 9662 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
2 follow-up statements
514 
WWUS54 KFWD 172102
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED JUN 17 2015

TXC349-172115-
/O.CON.KFWD.TO.W.0109.000000T0000Z-150617T2115Z/
NAVARRO TX-
402 PM CDT WED JUN 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN NAVARRO COUNTY...
    
AT 402 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CORSICANA...MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  CORSICANA AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RICE...RETREAT...EMHOUSE...OAK VALLEY AND POWELL.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 226 AND 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3197 9649 3207 9664 3228 9650 3232 9641
      3222 9622 3221 9623
TIME...MOT...LOC 2102Z 222DEG 27KT 3207 9653 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
884 
WWUS54 KFWD 172111
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT WED JUN 17 2015

TXC349-172120-
/O.EXP.KFWD.TO.W.0109.000000T0000Z-150617T2115Z/
NAVARRO TX-
411 PM CDT WED JUN 17 2015

...THE TORNADO WARNING FOR NORTHEASTERN NAVARRO COUNTY WILL EXPIRE AT
415 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3197 9649 3207 9664 3228 9650 3232 9641
      3222 9622 3221 9623
TIME...MOT...LOC 2107Z 217DEG 31KT 3207 9653 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:31 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 17, 3:31 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED JUN 17 2015

.DISCUSSION...

BILLS TRACK THROUGH NORTH TEXAS HAS NOT CHANGED MUCH AS IT
CONTINUES TO MOVE NORTH AT 12 MPH JUST WEST OF THE I-35/35W
CORRIDOR. MODERATE TO HEAVY RAINFALL HAS RESULTED OVER THE PAST 24
HOURS WITH A CORRIDOR OF 2-4+ INCHES RAINFALL RUNNING FROM CAMERON
TO WACO...CLEBURNE...DECATUR TO WEST OF GAINESVILLE. AREAS AROUND
DECATUR IN WISE COUNTY HAVE RECEIVED OVER 6 INCHES. AT 230
PM...BILL WAS LOCATED OVER WESTERN TARRANT COUNTY NEAR AZLE AND
LOOKS IMPRESSIVE ON OUR LOCAL KFWS 88D RADAR. WE EXPECT IT TO
REACH THE RED RIVER NORTHWEST OF GAINESVILLE AROUND 10 PM AND MOVE
INTO THE OKLAHOMA CITY AREA MIDDAY THURSDAY.

WE/VE MODIFIED THE FLASH FLOOD WATCH BY REMOVING THE WESTERN AND
SOUTHERN AREAS AS THESE AREAS WILL REMAIN OUTSIDE OF THE RAIN
SHIELD OF MODERATE TO HEAVY RAINFALL OCCURRING OVER THE NORTHWEST
AND NORTH PERIPHERY. CORE RAINS ARE LIKELY TO DEVELOP TONIGHT AFTER
MIDNIGHT AND WILL LIKELY AFFECT THE RED RIVER COUNTIES OF
MONTAGUE...COOKE AND GRAYSON.

THE WIND ADVISORY HAS BEEN MODIFIED AS WELL TO REMOVE THE SOUTHERN
COUNTIES. THE STRONGEST WINDS ASSOCIATED WITH BILL/S PRESSURE
GRADIENT SHOULD REMAIN WITHIN 60-70 MILES OF THE CENTER AS IT
MOVES NORTH. EXPECT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 7 PM THIS EVENING.

WE WILL MAINTAIN SOME HIGH POPS ON THURSDAY AS MOIST UNSTABLE AIR
CONTINUES TO FEED INTO BILL AS FEEDER BANDS. THE HIGHEST POPS
WILL BE CENTERED OVER THE NORTHEAST COUNTIES WITH AN AXIS RUNNING
DOWN INTO THE WACO/TEMPLE AREA. POPS WILL DIMINISH EVEN MORE ON
FRIDAY AS BILL MOVES INTO NORTHEAST OKLAHOMA. FOR SATURDAY...ONLY
THE SOUTHEAST COUNTIES WILL HAVE A 20-30 CHANCE OF RAIN AS BILLS
INFLUENCE OVER THE REGION WANES.

AS THE RAIN ENDS AND BILL MOVES FARTHER AWAY...TEMPERATURES WILL
RETURN TO AROUND NORMAL FRIDAY THROUGH MID NEXT WEEK. AFTERNOON
HEAT INDICES NEXT WEEK WILL BE TOPPING OUT IN THE UPPER 90S TO
NEAR 100 DEGREES OVER THE EASTERN HALF OF THE CWA.

AFTERNOON CONVECTION WILL BE POSSIBLE OVER THE FAR SOUTHEAST ON
SATURDAY AS A WEAK EASTERLY WAVE MOVES WEST NEAR THE I-10
CORRIDOR. THIS WAVE WILL ALSO RESULT IN CONVECTION OVER THE
SOUTHWEST COUNTIES ON SUNDAY. ANOTHER CHANCE OF CONVECTION WILL
RETURN TO THE FAR SOUTHERN COUNTIES MID NEXT WEEK. 75

&&

.AVIATION...
/ISSUED 124 PM CDT WED JUN 17 2015/

FOR THE 18Z TAFS...THE IMPACTS OF THE REMNANTS OF TROPICAL STORM
BILL IS THE PRIMARY FORECAST CONCERN OVER THE NEXT 12 TO 24
HOURS.

THE CENTER OF THE REMNANTS OF BILL WAS LOCATED NEAR THE
TARRANT/PARKER/JOHNSON COUNTY BORDERS AS OF 1 PM. TO THE EAST OF
THIS CIRCULATION...PERSISTENT LIGHT RAIN WITH SOME MODERATE RAIN
SHOWERS MIXED IN WERE MOVING OVER ALL DFW AREA TAF SITES. THE
SMALL RAIN DROP SIZE WAS HOLDING VISIBILITIES DOWN TO 2 MILES OR
BELOW DESPITE RELATIVELY LOW RAINFALL RATES ACROSS THE DFW AREA.
IFR VISIBILITIES WILL LIKELY CONTINUE UNTIL AT LEAST 21Z. RADAR
AND SATELLITE OBSERVATIONS SHOWED SOME DRIER AIR MIXING INTO THE
REMNANTS OF BILL FROM THE SOUTHWEST. IF SOME OF THIS DRIER AIR CAN
WORK IN OVER THE DFW AREA THIS AFTERNOON...CONDITIONS SHOULD
IMPROVE TO MVFR. WINDS ARE EXPECTED TO REMAIN RELATIVELY STRONG
AND SUSTAINED AT AROUND 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH
THROUGH SUNSET.

DRIER AIR WORKING IN MAY ALSO ALLOW FOR A COUPLE OF HOURS OF
HEATING. BECAUSE THERE IS NO CAP IN PLACE...ANY HEATING MAY CAUSE
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OR INTENSIFY. KEPT
A MENTION OF VICINITY SHOWERS IN THE TAFS THROUGH THIS EVENING DUE
TO THE POTENTIAL FOR THIS REDEVELOPMENT. THINK THE COVERAGE WILL
REMAIN SCATTERED IN NATURE ONCE THE REMNANTS OF BILL MOVE NORTH OF
THE DFW AREA. WITH BILL ALREADY WELL NORTH OF WACO, ONLY SCATTERED
SHOWERS OR THUNDERSTORMS ARE EXPECTED OVER THE NEXT 24 HOURS
ACROSS CENTRAL TEXAS.

SHOWERS AND THUNDERSTORMS MAY DEVELOP ONCE AGAIN TOMORROW DURING
THE PEAK HEATING HOURS OF THE DAY...HOWEVER CONFIDENCE IN THE
EXACT TIMING AND COVERAGE OF STORMS ACROSS THE REGION TOMORROW
REMAINS TOO LOW TO PLACE A MENTION OF THUNDERSTORMS AT THE END OF
THE DFW 30 HOUR TAF.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  87  74  91  74 /  70  60  30  30  10
WACO, TX              74  87  73  91  73 /  70  60  30  20  10
PARIS, TX             72  81  72  88  73 /  90  80  50  40  10
DENTON, TX            72  87  73  91  74 /  90  60  40  30  10
MCKINNEY, TX          73  85  73  89  74 /  90  70  40  30  10
DALLAS, TX            73  87  74  90  74 /  80  70  30  30  10
TERRELL, TX           74  86  73  90  74 /  90  70  40  30  10
CORSICANA, TX         74  86  73  90  74 /  80  70  40  30  10
TEMPLE, TX            73  86  73  90  73 /  70  60  30  20  10
MINERAL WELLS, TX     70  89  72  91  72 /  50  40  20  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095-
101>107-116>123-133>135-145>147-159>161.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107-
117>123-133>135.

&&

/75
Hazardous weather outlook, Jun 17, 3:43 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH
OVER NORTH TEXAS THROUGH THIS EVENING. ADDITIONAL HEAVY RAINFALL
ASSOCIATED WITH BILL IS LIKELY TO CAUSE LOCALIZED FLASH FLOODING
WHEREVER THE HEAVIEST RAIN BANDS SET UP.

REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE
THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH
THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE
EXPECTED TO BE EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS
NORTH TEXAS THURSDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL
WILL BE THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH
TONIGHT.

CAVANAUGH

In the hours before

Local storm report, Jun 17, 1:50 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      CHICO                   33.30N  97.82W
06/17/2015                   WISE               TX   EMERGENCY MNGR

            SEVERAL ROADS CLOSED AND NUMEROUS TRAFFIC ACCIDENTS
            ACROSS THE COUNTY
Local storm report, Jun 17, 2:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      SPRINGTOWN              32.97N  97.68W
06/17/2015                   PARKER             TX   FIRE DEPT/RESCUE

            NUMEROUS ROADS CLOSED, MAINLY ACROSS THE NORTHERN PART
            OF THE COUNTY.
Special weather statement, Jun 17, 3:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT WED JUN 17 2015

TXZ158-160-174-172045-
BELL TX-MILAM TX-FALLS TX-
301 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FALLS...
SOUTHEASTERN BELL AND NORTHWESTERN MILAM COUNTIES UNTIL 345 PM CDT...

AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROGERS...OR 11 MILES SOUTH OF TEMPLE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMERON...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS AND BUCKHOLTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3083 9735 3100 9740 3114 9698 3088 9690
TIME...MOT...LOC 2000Z 255DEG 17KT 3094 9730

30
Local storm report, Jun 17, 3:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      PARADISE                33.15N  97.65W
06/17/2015                   WISE               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS WISE COUNTY...ESPECIALLY
            NEAR CHICO AND PARADISE.
Local storm report, Jun 17, 3:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND DMG WEATHERFORD             32.77N  97.80W
06/17/2015                   PARKER             TX   TRAINED SPOTTER

            TWO 15 INCH LIMBS BLOWN DOWN IN WEATHER.
Special weather statement, Jun 17, 3:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015

TXZ146-172130-
NAVARRO TX-
343 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NAVARRO COUNTY UNTIL 430 PM
CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BLOOMING GROVE...OR 13 MILES SOUTHWEST OF CORSICANA...
MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3180 9650 3181 9672 3207 9690 3233 9638
      3230 9633 3230 9630 3226 9629 3225 9626
      3225 9624 3220 9619 3221 9615 3216 9616
      3216 9612 3215 9610 3210 9612 3208 9611
      3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 2042Z 219DEG 33KT 3199 9667

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan23 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan34 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMilam61 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLimestone62 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Jun 17, 1:41 AM CDTAreal Flood AdvisoryFWDMilam3 hr
Jun 17, 4:09 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 17, 7:00 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Jun 17, 8:05 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 8:36 AM CDTWind AdvisoryFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 22 more18 hr
Jun 17, 8:43 AM CDTAreal Flood AdvisoryFWDParker3 hr
Jun 17, 9:05 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 9:12 AM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt48 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Jun 17, 9:35 AM CDTAreal Flood AdvisoryFWDWise3 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDNavarro3 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDEllis, Kaufman10 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDWise60 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDCollin53 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDDenton9 days
Jun 17, 10:16 AM CDTAreal Flood AdvisoryFWDDallas, Rockwall, Tarrant3 hr
Jun 17, 10:21 AM CDTAreal Flood AdvisoryFWDErath, Hood, Somervell3 hr
Jun 17, 11:04 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 11:46 AM CDTAreal Flood AdvisoryFWDParker119 min
Jun 17, 11:58 AM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Jun 17, 12:30 PM CDTAreal Flood AdvisoryFWDWise2 hr
Jun 17, 1:03 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 1:19 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 17, 2:00 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 3:01 PM CDTSpecial Weather StatementFWDMilam44 min
Jun 17, 3:15 PM CDTFlash Flood WarningFWDCooke, Montague17 hr
Jun 17, 3:43 PM CDTSpecial Weather StatementFWDNavarro47 min
Jun 17, 3:45 PM CDTRiver Flood WarningFWDCooke24 hr
Jun 17, 3:45 PM CDTRiver Flood WarningFWDDenton41 hr
Jun 17, 4:01 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 4:08 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam, Robertson3 hr
Jun 17, 4:16 PM CDTSpecial Weather StatementFWDNavarro44 min
Jun 17, 4:17 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 17, 4:33 PM CDTFlash Flood WarningFWDNavarro3 hr
Jun 17, 4:53 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
Jun 17, 4:59 PM CDTSpecial Weather StatementFWDNavarro, Van Zandt61 min
Jun 17, 5:37 PM CDTAreal Flood AdvisoryFWDHenderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more3 hr
Jun 17, 5:57 PM CDTSpecial Weather StatementFWDLimestone63 min
Jun 17, 6:04 PM CDTRiver Flood WarningFWDParker43 hr
Jun 17, 6:12 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan3 hr
Jun 17, 6:34 PM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 17, 6:50 PM CDTFlash Flood WarningFWDBell3 hr
Jun 17, 6:58 PM CDTFlash Flood WarningFWDWise6 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.